# SDR CA110125009

- Difficulty date: January 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKE-OFF DURING TAKE OFF, THE PILOTS HEARD A NOISE FROM THE LEFT ENGINE AND THE TORQUE INDICATION ENGINE WENT TO ZERO. TAKE OFF ABORTED UNEVENTFULLY. POST EVENT INSPECTION FOUND THE INLET SCREEN DAMAGED WITH METAL PIECES AT THE BOTTOM OF THE COWL, OIL LEAKAGE WAS ALSO EVIDENT. THE ENGINE WAS REMOVED AND SENT TO PACIFIC TURBINE FOR INVESTIGATION. (TC# 20110125009)
